# SDR RAIA201408140003

- Difficulty date: August 14, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 26,738 hours, 24,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Frames 20-22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE CENTER GUSSET CORRODED FROM FRAMES 20 - 22.  MAINTENANCE REPLACED FORWARD FUSELAGE CENTER GUSSET.
